Articles | Volume 14, issue 11
https://doi.org/10.5194/hess-14-2229-2010
https://doi.org/10.5194/hess-14-2229-2010
Research article
 | 
11 Nov 2010
Research article |  | 11 Nov 2010

Confidence intervals for the coefficient of L-variation in hydrological applications

A. Viglione

Viewed

Total article views: 3,033 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,285 1,634 114 3,033 107 85
  • HTML: 1,285
  • PDF: 1,634
  • XML: 114
  • Total: 3,033
  • BibTeX: 107
  • EndNote: 85
Views and downloads (calculated since 01 Feb 2013, article published on 10 Aug 2010)
Cumulative views and downloads (calculated since 01 Feb 2013, article published on 10 Aug 2010)

Cited

Saved (final revised paper)

Discussed (preprint)

Latest update: 19 Jun 2024